# SDR SWAA2025102114905

- Difficulty date: September 15, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOC AT LEVEL OF BS 1016 VERTICAL STABILIZER.  REPLACED ANGLE AND FASTENERS LOCATED AT LEVEL OF BS 1016 VERTICAL STABILIZER IAW B737-800 SRM-51-40-02-0G-0; DWG 176A3001 SHEET: 23 REV: D.
